Alert archive / New Jersey / Special Marine Warnings in 2005
Special Marine Warning 33, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 27, 2005, 8:58 PM EDT. It was in force for 92 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2005, 8:58 PM EDT (00:58 UTC)
- Expired
- Jul 27, 2005, 10:30 PM EDT
- In force
- 92 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
The radar
The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 9:09 PM EDT | TSTM WND DMG | Cape May, NJ | TREE DOWN AT ROUTES 83 AND 47. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5151 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS51 KPHI 280059
SMWPHI
ANZ452>455-280230-
/O.NEW.KPHI.MA.W.0033.050728T0058Z-050728T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT WED JUL 27 2005
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
FROM CAPE HENLOPEN TO FENWICK ISLAND, DE OUT 20 NM OVER ATLANTIC
COASTAL WATERS
FROM CAPE MAY NJ TO CAPE HENLOPEN, DE OUT 20 NM OVER ATLANTIC
COASTAL WATERS
FROM GREAT EGG INLET TO CAPE MAY, NJ OUT 20 NM OVER ATLANTIC
COASTAL WATERS
FROM LITTLE EGG INLET TO GREAT EGG INLET, NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS
* UNTIL 1030 PM EDT
* AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS FROM
INLAND ATLANTIC COUNTY, NEW JERSEY TO INLAND SUSSEX COUNTY,
DELAWARE...MOVING EAST AT 30 MPH.
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
LAT...LON 3846 7505 3858 7507 3858 7527 3859 7528
3863 7510 3863 7512 3865 7518 3865 7518
3869 7507 3879 7509 3905 7478 3927 7462
3930 7466 3937 7448 3948 7440 3938 7441
3946 7430 3928 7410 3841 7491 3841 7491
$$
IOVINOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 27, 5:00 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jul 27, 5:00 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT WED JUL 27 2005
ALL COASTAL WATERS ARE IN THE SEVERE THUNDERSTORM WATCH UNTIL
10 PM...HAVE ADDED TO THE WATCH/WARNING/ADVISORY SEGMENT.
.SHORT TERM/LONG TERM...
EXCESSIVE HEAT WARNING WILL EXPIRE THIS EVENING...WILL NOT CARRY
IN THE ZONES.
FRONT WILL CROSS THE FORECAST AREA EARLY TONIGHT. WITH THE VERY
UNSTABLE AIR AHEAD OF THE FRONT...THUNDERSTORMS COULD BEGIN TO POP
AT ANY TIME BUT IT NOW APPEARS THAT THE STRONGEST STORMS WILL OCCUR
IN THE LINE OF TSTMS AHEAD OF THE FRONT...WHICH WILL MOVE ACROSS
THIS EVENING. A SEVERE TSTM WATCH WILL REMAIN IN EFFECT UNTIL 10 PM.
ONCE THE FRONT CROSS THE REGION...OUR HEAT WAVE WILL COME TO AN
ABRUPT HALT. THE FRONT WILL BECOME ALMOST STATIONARY TO OUR SOUTH.
WAVES OF LOW PRESSURE WILL MOVE ALONG THE FRONT. THE THREAT OF
PRECIPITATION WILL BE HIGHEST IN OUR SOUTHERN ZONES. NORTHERN ZONES
MAY REMAIN DRY UNTIL THE BEGINNING OF NEXT WEEK. AT THIS TIME THE
GFS BRINGS A SIGNIFICANT RAINFALL TO OUR SOUTHERN ZONES FRIDAY.
THE NAM IS NOT AS WET AND DOES NOT BRING THE BULK OF THE RAIN AS
FAR NORTH AS THE GFS. WE WILL TAKE THE MIDDLE OF THE ROAD BUT
LEAN TOWARD THE NAM. THE NEXT WAVE WILL BRING A CHANCE OF
PRECIPITATION TO THE ENTIRE FORECAST AREA LATE SUNDAY NIGHT
INTO TUESDAY.
&&
.AVIATION...
ENTIRE FA UNDER A SVR TSTM WATCH TIL 10 PM. RAPID INCRS IN CU TO A
CIG. CONDS WILL THEN FLUCTUATE RPDLY AS TSTMS MOVE INTO FA. ANY
TSTM, ESP THOSE IN LINES OR CLUSTERS, WILL BE CAPABLE OF PRODUCING A
SUDDEN DROP IN VSBY, PSBLY TO LCLY LIFR, ALONG WITH A RAPID DROP IN
CIG HTS. TSTMS CAN ALSO BE ACCOMPANIED BY DANGEROUS WND GUSTS AND
CG LTNG. AFT THREAT OF SVR WX ENDS, SHWRS AND TSTMS WILL REMAIN SCTD
THRU FA OVRNGT.
&&
.MARINE...
ENTIRE FA UNDER A SVR TSTM WATCH TIL 10 PM. TROPICAL STORM FRANKLIN
CONT TO SEND IN A SWELL AVERAGING ARND 4 FT. TS IS CUR DRFTG TO THE
NNW AND HAS INTENSIFIED A LITTLE DURING THE MRNG HRS. WILL INTRO SCA
ON THE OCEAN BECAUSE OF THREAT THAT SWELLS WILL INCR IN HT TO OR ABV
5, PLUS PSBLTY THAT SEAS WILL BE PUSHED LCLY HGR IN SVR TSTM WND
SQUALLS. SEE LATEST UPDATED BULLETINS ON TS FRANKLIN FROM THE
NATIONAL HURRICANE CENTER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE TSTM WATCH ALL ZONES UNTIL 10 PM.
NJ...SEVERE TSTM WATCH ALL ZONES UNTIL 10 PM.
DE...SEVERE TSTM WATCH ALL ZONES UNTIL 10 PM.
MD...SEVERE TSTM WATCH ALL ZONES UNTIL 10 PM.
MARINE...SMALL CRAFT ADVISORY FOR SEAS ON THE OCEAN FROM SANDY HOOK
NJ TO FENWICK ISLAND DE...ANZ450>455.
...SEVERE TSTM WATCH UNTIL 10 PM OCEAN WATERS AND DEL BAY.
SYNOPSIS...
SHORT TERM...RPW
LONG TERM...RPW
AVIATION...HW
MARINE...HWHazardous weather outlook, Jul 27, 5:09 AM EDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 509 AM EDT WED JUL 27 2005 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010- 012>027-PAZ054-055-060>062-067>071-281000- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 509 AM EDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... AN EXCESSIVE HEAT WARNING CONTINUES FOR SOUTHEAST PENNSYLVANIA, NORTHEAST MARYLAND, PORTIONS OF SOUTHERN AND CENTRAL NEW JERSEY AND ALL OF DELAWARE. MAXIMUM HEAT INDICES WILL REACH 105 TO 110 DEGREES THIS AFTERNOON. THE THREAT FROM EXCESSIVE HEAT IS EXPECTED TO END THIS EVENING AS COOLER AIR MOVES INTO THE REGION. AS THE COLD FRONT MOVES INTO THIS HOT AND MOIST AIRMASS THIS AFTERNOON...THUNDERSTORMS WILL LIKELY DEVELOP ALONG IT. SOME OF THESE STORMS MAY BECOME SEVERE BY MID TO LATE AFTERNOON...WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. THERE IS A HIGH RISK OF RIP CURRENTS FOR NEW JERSEYS BEACHES IN COASTAL OCEAN AND MONMOUTH COUNTIES. THERE IS A MODERATE RISK OF RIP CURRENTS ON THE COASTAL CAPE MAY AND ATLANTIC BEACHES OF SOUTHERN NEW JERSEY, AND THE DELAWARE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY DUE TO THE THREAT OF SEVERE WEATHER. SZATKOWSKI/EBERWINE(COR TO MENTION MOD/HIGH RISK OF RIP CURRENTS)
In the hours before
Special weather statement, Jul 27, 6:12 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 612 PM EDT WED JUL 27 2005 DEZ001-NJZ012-013-015>019-PAZ068>071-272330- BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ- MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ- PHILADELPHIA PA-SALEM NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...CAMDEN...NEW BRUNSWICK...NEWARK... PERTH AMBOY...PHILADELPHIA...TRENTON AND WILMINGTON 612 PM EDT WED JUL 27 2005 ...GUSTY WINDS MOVING THROUGH ASSOCIATED WITH A GUST FRONT... AT 6:10 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A GUST FRONT FROM CENTRAL MIDDLESEX COUNTY, SOUTHWESTWARD ACROSS MERCER, SOUTHERN MONTGOMERY AND BUCKS COUNTIES AND INTO EASTERN CHESTER COUNTY. THIS GUST FRONT IS MOVING TO THE EAST SOUTHEAST AT ABOUT 25 MPH, AND COULD ALLOW ADDITIONAL THUNDERSTORMS TO DEVELOP. EXPECT WINDS TO BRIEFLY GUST TO AROUND 35 MPH AS THIS GUST FRONT MOVES THROUGH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT. STAYED TUNED TO NOAA WEATHER RADIO ALL HAZARDS, OR YOUR LOCAL MEDIA OUTLETS FOR FURTHER UPDATES AND POSSIBLE WARNINGS. GORSE
Local storm report, Jul 27, 7:00 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
700 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 10 NE WEATHERLY 41.05N 75.69W
07/27/2005 0.50 INCH CARBON PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED IN THE ALBRIGHTSVILLE
AREA.
0410 PM HAIL POCONO PINES 41.12N 75.46W
07/27/2005 0.50 INCH MONROE PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED.
0425 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/27/2005 MONROE PA TRAINED SPOTTER
TREES DOWNED.
0425 PM TSTM WND DMG 10 NE STROUDSBURG 41.09N 75.06W
07/27/2005 MONROE PA TRAINED SPOTTER
WIRES AND TREES KNOCKED DOWN IN THE BUSHKILL AREA.
0425 PM HEAVY RAIN STROUDSBURG 40.98N 75.20W
07/27/2005 1.30 INCH MONROE PA TRAINED SPOTTER
1.30 INCHES OF RAIN AND STREET FLOODING REPORTED.
0440 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
07/27/2005 SUSSEX NJ EMERGENCY MNGR
POWER LINES DOWNED.
0514 PM TSTM WND DMG BUTLER 41.00N 74.35W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREES DOWNED.
0532 PM TSTM WND DMG 5 NE MOUNT ARLINGTON 40.97N 74.57W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREE KNOCKED DOWN INTO A HOUSE IN JEFFERSON TOWNSHIP.
0630 PM TSTM WND DMG 6 N EXTON 40.12N 75.63W
07/27/2005 CHESTER PA TRAINED SPOTTER
TREE DOWN BLOCKING ROUTE 82 IN WEST NANTMEAL TOWNSHIP.
0633 PM TSTM WND DMG 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 PHILADELPHIA PA TRAINED SPOTTER
TREE LIMBS DOWNED IN ROXBOROUGH.
0633 PM TSTM WND GST 1 NW PHILADELPHIA 40.03N 75.16W
07/27/2005 63 MPH PHILADELPHIA PA TRAINED SPOTTER
A 63 MPH WIND GUST WAS MEASURED BY A WEATHER SPOTTER IN
ROXBOROUGH.
0652 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/27/2005 CECIL MD EMERGENCY MNGR
TREES KNOCKED DOWN.
&&
GORSELocal storm report, Jul 27, 7:41 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 10 NE WEATHERLY 41.05N 75.69W
07/27/2005 0.50 INCH CARBON PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED IN THE ALBRIGHTSVILLE
AREA.
0410 PM HAIL POCONO PINES 41.12N 75.46W
07/27/2005 0.50 INCH MONROE PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED.
0425 PM TSTM WND DMG 10 NE STROUDSBURG 41.09N 75.06W
07/27/2005 MONROE PA TRAINED SPOTTER
WIRES AND TREES KNOCKED DOWN IN THE BUSHKILL AREA.
0425 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/27/2005 MONROE PA TRAINED SPOTTER
TREES DOWNED.
0425 PM HEAVY RAIN STROUDSBURG 40.98N 75.20W
07/27/2005 1.30 INCH MONROE PA TRAINED SPOTTER
1.30 INCHES OF RAIN AND STREET FLOODING REPORTED.
0440 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
07/27/2005 SUSSEX NJ EMERGENCY MNGR
POWER LINES DOWNED.
0514 PM TSTM WND DMG BUTLER 41.00N 74.35W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREES DOWNED.
0532 PM TSTM WND DMG 5 NE MOUNT ARLINGTON 40.97N 74.57W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREE KNOCKED DOWN INTO A HOUSE IN JEFFERSON TOWNSHIP.
0630 PM TSTM WND DMG 6 N EXTON 40.12N 75.63W
07/27/2005 CHESTER PA TRAINED SPOTTER
TREE DOWN BLOCKING ROUTE 82 IN WEST NANTMEAL TOWNSHIP.
0633 PM TSTM WND DMG 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 PHILADELPHIA PA TRAINED SPOTTER
TREE LIMBS DOWNED IN ROXBOROUGH.
0633 PM TSTM WND GST 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 63 MPH PHILADELPHIA PA TRAINED SPOTTER
A 63 MPH WIND GUST WAS MEASURED BY A WEATHER SPOTTER IN
ROXBOROUGH.
0652 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/27/2005 CECIL MD EMERGENCY MNGR
TREES KNOCKED DOWN.
0720 PM TSTM WND DMG NEW CASTLE 39.67N 75.57W
07/27/2005 NEW CASTLE DE TRAINED SPOTTER
TREES AND WIRES DOWN ON RT. 40.
&&
JJMLocal storm report, Jul 27, 7:44 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 10 NE WEATHERLY 41.05N 75.69W
07/27/2005 0.50 INCH CARBON PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED IN THE ALBRIGHTSVILLE
AREA.
0410 PM HAIL POCONO PINES 41.12N 75.46W
07/27/2005 0.50 INCH MONROE PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED.
0425 PM TSTM WND DMG 10 NE STROUDSBURG 41.09N 75.06W
07/27/2005 MONROE PA TRAINED SPOTTER
WIRES AND TREES KNOCKED DOWN IN THE BUSHKILL AREA.
0425 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/27/2005 MONROE PA TRAINED SPOTTER
TREES DOWNED.
0425 PM HEAVY RAIN STROUDSBURG 40.98N 75.20W
07/27/2005 1.30 INCH MONROE PA TRAINED SPOTTER
1.30 INCHES OF RAIN AND STREET FLOODING REPORTED.
0440 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
07/27/2005 SUSSEX NJ EMERGENCY MNGR
POWER LINES DOWNED.
0514 PM TSTM WND DMG BUTLER 41.00N 74.35W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREES DOWNED.
0532 PM TSTM WND DMG 5 NE MOUNT ARLINGTON 40.97N 74.57W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREE KNOCKED DOWN INTO A HOUSE IN JEFFERSON TOWNSHIP.
0630 PM TSTM WND DMG 6 N EXTON 40.12N 75.63W
07/27/2005 CHESTER PA TRAINED SPOTTER
TREE DOWN BLOCKING ROUTE 82 IN WEST NANTMEAL TOWNSHIP.
0633 PM TSTM WND DMG 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 PHILADELPHIA PA TRAINED SPOTTER
TREE LIMBS DOWNED IN ROXBOROUGH.
0633 PM TSTM WND GST 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 63 MPH PHILADELPHIA PA TRAINED SPOTTER
A 63 MPH WIND GUST WAS MEASURED BY A WEATHER SPOTTER IN
ROXBOROUGH.
0652 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/27/2005 CECIL MD EMERGENCY MNGR
TREES KNOCKED DOWN.
0720 PM TSTM WND GST STEVENSVILLE 38.99N 76.31W
07/27/2005 0 MPH QUEEN ANNES MD TRAINED SPOTTER
50KT WINDS. OAK TREE TOPS BLOWN DOWN.
0720 PM TSTM WND DMG NEW CASTLE 39.67N 75.57W
07/27/2005 NEW CASTLE DE TRAINED SPOTTER
TREES AND WIRES DOWN ON RT. 40.
&&
JJMLocal storm report, Jul 27, 8:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL POCONO PINES 41.12N 75.46W
07/27/2005 0.50 INCH MONROE PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED.
0410 PM HAIL 10 NE WEATHERLY 41.05N 75.69W
07/27/2005 0.50 INCH CARBON PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED IN THE ALBRIGHTSVILLE
AREA.
0425 PM TSTM WND DMG 10 NE STROUDSBURG 41.09N 75.06W
07/27/2005 MONROE PA TRAINED SPOTTER
WIRES AND TREES KNOCKED DOWN IN THE BUSHKILL AREA.
0425 PM HEAVY RAIN STROUDSBURG 40.98N 75.20W
07/27/2005 1.30 INCH MONROE PA TRAINED SPOTTER
1.30 INCHES OF RAIN AND STREET FLOODING REPORTED.
0425 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/27/2005 MONROE PA TRAINED SPOTTER
TREES DOWNED.
0440 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
07/27/2005 SUSSEX NJ EMERGENCY MNGR
POWER LINES DOWNED.
0514 PM TSTM WND DMG BUTLER 41.00N 74.35W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREES DOWNED.
0532 PM TSTM WND DMG 5 NE MOUNT ARLINGTON 40.97N 74.57W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREE KNOCKED DOWN INTO A HOUSE IN JEFFERSON TOWNSHIP.
0543 PM TSTM WND DMG SOMERVILLE 40.57N 74.61W
07/27/2005 SOMERSET NJ AMATEUR RADIO
TREE LIMBS AND WIRES DOWN.
0614 PM TSTM WND DMG ROYERSFORD 40.19N 75.54W
07/27/2005 MONTGOMERY PA AMATEUR RADIO
TREES AND WIRES DOWN.
0630 PM TSTM WND DMG 6 N EXTON 40.12N 75.63W
07/27/2005 CHESTER PA TRAINED SPOTTER
TREE DOWN BLOCKING ROUTE 82 IN WEST NANTMEAL TOWNSHIP.
0633 PM TSTM WND GST 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 63 MPH PHILADELPHIA PA TRAINED SPOTTER
A 63 MPH WIND GUST WAS MEASURED BY A WEATHER SPOTTER IN
ROXBOROUGH.
0633 PM TSTM WND DMG 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 PHILADELPHIA PA TRAINED SPOTTER
TREE LIMBS DOWNED IN ROXBOROUGH.
0640 PM TSTM WND DMG JENKINTOWN 40.10N 75.13W
07/27/2005 MONTGOMERY PA AMATEUR RADIO
TREES AND WIRES DOWN.
0652 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/27/2005 CECIL MD EMERGENCY MNGR
TREES KNOCKED DOWN.
0653 PM TSTM WND DMG BRISTOL 40.10N 74.85W
07/27/2005 BUCKS PA AMATEUR RADIO
TREES AND WIRES DOWN.
0655 PM TSTM WND DMG MAPLE SHADE 39.95N 75.00W
07/27/2005 BURLINGTON NJ BROADCAST MEDIA
TREES AND WIRES DOWN.
0655 PM TSTM WND DMG WILLINGBORO 40.03N 74.89W
07/27/2005 BURLINGTON NJ NWS EMPLOYEE
LARGE TREE LIMBS DOWN ON BEVERLY-RANCOCAS ROAD.
0700 PM FLASH FLOOD PENNSAUKEN 39.96N 75.06W
07/27/2005 CAMDEN NJ LAW ENFORCEMENT
TREES AND WIRES DOWN.
0720 PM TSTM WND GST STEVENSVILLE 38.99N 76.31W
07/27/2005 0 MPH QUEEN ANNES MD TRAINED SPOTTER
50KT WINDS. OAK TREE TOPS BLOWN DOWN.
0720 PM TSTM WND DMG NEW CASTLE 39.67N 75.57W
07/27/2005 NEW CASTLE DE TRAINED SPOTTER
TREES AND WIRES DOWN ON RT. 40.
&&
JJMLocal storm report, Jul 27, 8:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
825 PM EDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL POCONO PINES 41.12N 75.46W
07/27/2005 0.50 INCH MONROE PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED.
0410 PM HAIL 10 NE WEATHERLY 41.05N 75.69W
07/27/2005 0.50 INCH CARBON PA TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL REPORTED IN THE ALBRIGHTSVILLE
AREA.
0425 PM TSTM WND DMG 10 NE STROUDSBURG 41.09N 75.06W
07/27/2005 MONROE PA TRAINED SPOTTER
WIRES AND TREES KNOCKED DOWN IN THE BUSHKILL AREA.
0425 PM HEAVY RAIN STROUDSBURG 40.98N 75.20W
07/27/2005 1.30 INCH MONROE PA TRAINED SPOTTER
1.30 INCHES OF RAIN AND STREET FLOODING REPORTED.
0425 PM TSTM WND DMG STROUDSBURG 40.98N 75.20W
07/27/2005 MONROE PA TRAINED SPOTTER
TREES DOWNED.
0440 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
07/27/2005 SUSSEX NJ EMERGENCY MNGR
POWER LINES DOWNED.
0514 PM TSTM WND DMG BUTLER 41.00N 74.35W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREES DOWNED.
0532 PM TSTM WND DMG 5 NE MOUNT ARLINGTON 40.97N 74.57W
07/27/2005 MORRIS NJ TRAINED SPOTTER
TREE KNOCKED DOWN INTO A HOUSE IN JEFFERSON TOWNSHIP.
0543 PM TSTM WND DMG SOMERVILLE 40.57N 74.61W
07/27/2005 SOMERSET NJ AMATEUR RADIO
TREE LIMBS AND WIRES DOWN.
0614 PM TSTM WND DMG ROYERSFORD 40.19N 75.54W
07/27/2005 MONTGOMERY PA AMATEUR RADIO
TREES AND WIRES DOWN.
0630 PM TSTM WND DMG 6 N EXTON 40.12N 75.63W
07/27/2005 CHESTER PA TRAINED SPOTTER
TREE DOWN BLOCKING ROUTE 82 IN WEST NANTMEAL TOWNSHIP.
0633 PM TSTM WND GST 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 63 MPH PHILADELPHIA PA TRAINED SPOTTER
A 63 MPH WIND GUST WAS MEASURED BY A WEATHER SPOTTER IN
ROXBOROUGH.
0633 PM TSTM WND DMG 1 NW PHILADELPHIA 40.02N 75.15W
07/27/2005 PHILADELPHIA PA TRAINED SPOTTER
TREE LIMBS DOWNED IN ROXBOROUGH.
0640 PM TSTM WND DMG JENKINTOWN 40.10N 75.13W
07/27/2005 MONTGOMERY PA AMATEUR RADIO
TREES AND WIRES DOWN.
0652 PM TSTM WND DMG RISING SUN 39.70N 76.06W
07/27/2005 CECIL MD EMERGENCY MNGR
TREES KNOCKED DOWN.
0653 PM TSTM WND DMG BRISTOL 40.10N 74.85W
07/27/2005 BUCKS PA AMATEUR RADIO
TREES AND WIRES DOWN.
0655 PM TSTM WND DMG MAPLE SHADE 39.95N 75.00W
07/27/2005 BURLINGTON NJ BROADCAST MEDIA
TREES AND WIRES DOWN.
0655 PM TSTM WND DMG WILLINGBORO 40.03N 74.89W
07/27/2005 BURLINGTON NJ NWS EMPLOYEE
LARGE TREE LIMBS DOWN ON BEVERLY-RANCOCAS ROAD.
0700 PM TSTM WND DMG PENNSAUKEN 39.96N 75.06W
07/27/2005 CAMDEN NJ LAW ENFORCEMENT
TREES AND WIRES DOWN.
0720 PM TSTM WND GST STEVENSVILLE 38.99N 76.31W
07/27/2005 58 MPH QUEEN ANNES MD TRAINED SPOTTER
58MPH WINDS. OAK TREE TOPS BLOWN DOWN.
0720 PM TSTM WND DMG NEW CASTLE 39.67N 75.57W
07/27/2005 NEW CASTLE DE TRAINED SPOTTER
TREES AND WIRES DOWN ON RT. 40.
&&
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:18 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 57 min |
Nearby
Special Marine Warnings in New Jersey, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.